| Model Number |
31540 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced chronic mesh infection, abscess, chronic inflammation, mesh developed a ¿rind¿ around it, draining infected sinus tract, wound vac, revision surgeries on (b)(6) 2024.Inpatient hospital stay of 4 days at time of mesh removal surgery for delayed wound closure following mesh removal surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Event or Problem Description
Plaintiff's allegedly also experienced pain, fistula, hernia recurrence, cellulitis, non-incorporated and incorporated mesh, emotional injury, resection of draining sinus, failed antibiotic therapy, debridement, fluid collection and drainage.
Additional Manufacturer Narrative
Additional information section: a2(age), b5, b6, b7, d4, h4.Investigation: based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.